# SDR GTIA040119

- Difficulty date: January 27, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT FLOOR PANEL STATION 200-256 DELAMINATED AND TWO INSERTS MISSING.  FABRICATED NEW PANEL.  (M)
